Profile picture for user Kybill54
Bill N. Family Member

doppler

  Hi everybody, I'm hope one of you all have or had this problem. I am having trouble getting my doppler to get to 80 to 85 and I'm having trouble to get the right blood pressure meds. I will get some that doesn't work,or I get one that I' m have an allergy to..... that is the problem I am having. My doppler reading is at any where between 90 to 110. I sure could use some help. I thank you all for your time. Peace be with you all.

 

Profile picture for user Anonymous
Anonymous

My doppler readings have been between 70/0 and 98/0 and the doctors don't have any problems with those readings.  
What do your doctor's say?  

Profile picture for user Kybill54

In reply to by Anonymous

Bill N.

   Hi Richard, I went to see them today(Feb.18th)and at first they told me between 70 and 80 but when I saw them today, they said between 80 and 85 that I can live with but still I have not being able to get a good meds. Now I'm trying Hydralazine. I hope this works, I getting a little worried about the pressure meds. Talk to you all later. Take care.

Profile picture for user Fbrolan1

In reply to by Bill N.

Fran D.

My husband has been on this since on 2013 and this has controlled his blood pressure since he has been on this medication. They have different strengths so this should work for you . I have friends that are doctors that have nothing to do with the Hospital or program and said this is a good drug . Good luck 

Profile picture for user Anonymous

In reply to by Bill N.

Anonymous

My problem was my heart failure was caused by chemo.  I had congenital low blood pressure (104/68 typical) so my situation is probably different from someone whose heart failure was caused by high blood pressure. 

Profile picture for user Kybill54

In reply to by Anonymous

Bill N.

   Well according to the drs., Think that my pressure is to high for what they want  any where between 80-85 and I still between 102-110 and I am taking Hydralazine 30mg. a day but I can go more, so I guess I will keep on trying; we'll see. Thank you for letting me know about your B/P. You take care and Peace be with you.

 

Profile picture for user Susang
Susan S.

 My husband had his Heartmate 2 put in on October 19, 2016.  He also had a replacement on October 26th, 2016, Before he even came out of sedation.  His was also due to thrombosis In the pump.  He is now 73 years old and doing well.  It is a life style change for us , but it is life.  ♥️

Profile picture for user frankeieio
Frank I.

Dear Bill N.,
I recently moved from near sea level to the mile high Denver area.  One of the results of this move apparently was an increase in my blood pressure.  My Doppler numbers were coming in at 95-110 as well.  To work on this the lvad team here in Denver in addition to the losartan I was already taking, prescribed a fairly low dose amlodipine.  This combination of blood pressure medicines seems to have done the trick.

https://medlineplus.gov/druginfo/meds/a692044.html

 

Profile picture for user Kybill54
Bill N.

  I think I have found a new meds. it's called Hydralazine it's seems to the thing( along with a lots of water) I think it will work!! Thank you for listening!!. Peace be with you all.

Profile picture for user Stan_C
Stan C.

Got my Heartmate 3 on 08/10/2017 and have been having some issues with high blood pressure off/on ever since.  My doctors feel anything below 90 as good but we will change my meds for a few months and then it would return.

I'm currently taking a combination of things including the couple already mentioned here.  We are going to do another echo and a few others tests next month to try and figure out why I seem to have this problem off and on.

Good luck with your search and wish you well!

Profile picture for user Monkeybennett
Paul B.

Hi

I have been having problems with my BP ever since my LVAD. No medications seem to work to reduce it  I've tried numerous ones and the higher the dose the less they seem to work and the side effects increase. My doctors have said they have this problem with a number of LVAD patients. So I would like to know the answer too if anyone can help. I use my doppler at home and my BP is now in the 100s. I try not to focus on it now as it just makes me more anxious

Profile picture for user Kybill54
Bill N.

  Hi Paul, I know the feeling !! I'm going to see the VAD tomorrow ( Feb. 28th) so they will probably bump me another notch. Talk to you all later. Peace be with you all.